I am trying to taper my dose of Percocet and want to avoid precipitated withdrawal. What is the best way to do this?
hi,if your trying to taper your dose of perc you should work out a program with your dr if you can. if your trying to do this by yourself,cut your pills into quarters and decress by 1/4 of a pill ever other day.so if you take 2 / day. start taking 1 and 3/4 of a pill for 2 days and decress 1 1/2 in 2days.its really hard to do this on your own.so be strong and if you need help ask the people here @ drugs.com...
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Aug 2010 • 4 answers
Updated 10 Sep 2010 • 1 answer
Updated 30 Nov 2011 • 1 answer
Updated 14 Dec 2011 • 1 answer
Updated 8 Jul 2018 • 11 answers